Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mandypants

Galderma products...

Recommended Posts

Hola. I'm using cetaphil face wash, clindagel, and differin for my acne. I have been using the clindagel and cetaphil for about a month, and just recently(4 days ago) added the differin to my regimen. I wash my face twice a day with the cetaphil and apply the clindagel in the morning and the differin at night. My face has been insanely itchy since adding the differin, and started peeling yesterday. This morning I put on some cetaphil moisturizer along with the clindagel to try and stop the peeling. Tonight when I washed my face with the cetaphil it burnt so bad I couldn't finish washing it. I immediatley washed it off. Are these symptoms typical? Oh and I havent had any initial breakouts from the differin yet, but my face is looking a lot clearer, so I don't want to stop using it but I dont want to be burnt either. Is there anything I can do to make it not burn, or am I doing the routine wrong or what? Please help!

Link to comment
Share on other sites

Differin is a synthetic Retin. You're going to itch, peel, burn for the first few weeks. Most of this goes away after 3-4 weeks. Being persistent is the key.

Link to comment
Share on other sites

Hey,

I posted in another section as well but is there anyone who has had success with differin and e-mycin?

What was your initial week or two like when you began differin? Is it normal for your skin to get much worse? (Not just in the acne sense but overall texture, colour, etc.)??

Link to comment
Share on other sites

the clindagel is alcohol based, and will irritate your skin while using differin.

differin shouldnt burn or itch when used by itself (at night) as i use it to great effect :)

try not applying clindagel in the morning and only use differin at night :)

Link to comment
Share on other sites

Just make sure you are only applying a pea sized amount. I still get burning and dryness if I apply more than this. Also, cut back to every other day for a bit if it is too much to handle. I had to work up with the Differin. I used it every 3rd day for 2 weeks, then every other day for a week, then every day after that. Due to burning mostly.

Link to comment
Share on other sites

also, what diffeirn are you using? the 0.1% or the 0.3%?

I ask this because i get excellent results from differin 0.1% but no dryness/redness ect (nothing major anyway, maybe get dryness in like a cm of my face lol)

But people using differin 0.3% say that they are red/itch/peeling.

Could be the strengths, i personally will never change from differin 0.1 :)

Link to comment
Share on other sites

Personally they all suck. Yes, "Retins" can eat it. Finacea for the win. Complain about 5% of people saying they itch a little bit...i'll leave the initial breakouts, redness, irritation, pealing skin, abnormal bumps and all the other horrors with you. In 9 months we'll see that hard work pay off. I've honestly never heard of so many horror stories as i have just by seeing people who give feedback from Retins. Why the hell do people still use these damn products? They're just a temp product with temp results. As soon as you stop using them, your skin gets thicker, and you basically go back to step one.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×